# SDR AALA20130429015

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 53,081 hours, 6,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 320553
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LARGE LEFT AND RIGHT AISLE COACH SEATS INOPERATIVE.  FOUND ELECTRICAL HARNESS CHAFING AT SEAT 33C CAUSING AND ELECTRICAL SHORT.  REPAIRED WIRE.  OPS CHECK NORMAL.
